MathSciNet Relay Station
MathSciNet bibliographic data
MR1108049 76F99 (76E99 76R50)
Avellaneda, Marco; Majda, Andrew J. An integral representation and bounds on the effective diffusivity in passive advection by laminar and turbulent flows. Comm. Math. Phys. 138 (1991), no. 2, 339–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement